# SDR R61A2024031800122

- Difficulty date: March 9, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 49,785 hours, 31,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Canning
- Location: Frm 11-12 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: SKIN DAMAGE BOTH SKIN BAYS OVER STGR 14L. OIL CANNING BTW FR 11-12, REPAIRED IAW SRM 51-41-02,51-43-04, 51-40-02,51-43-02 AND ETD'S 2024-170-007164,2024-170-007385 AND 2024-170-007385. MAJOR
